# SDR SIMA200116801

- Difficulty date: June 17, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - LEFT EMERGENCY EXIT SIGN LIGHT AT SEAT 8A IS INOPERATIVE.  MAINTENANCE REPLACED FUSELAGE 39LN AND REPINNED CANNON PLUG 115UP.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
